# SDR CA130125007

- Difficulty date: January 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 21,244 hours
- Engine: Garrtt TPE33111UA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2781032081
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING AT AIRPORT HYDRAULIC FLUID WAS OBSERVED LEAKING FROM THE NOSE AREA OF THE ACFT.  THE LEAK WAS COMING FROM LT FLAMMABLE FLUID DRAIN DUE TO A CRACKED GEAR UP LINE.  LINE WAS REPLACED AND ACFT RETURNED TO SERVICE.
